10 Publikationen

Alle markieren

[10]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933905
SOLVABILITY OF NONLOCAL SYSTEMS RELATED TO PERIDYNAMICS
Kaßmann M, Mengesha T, Scott J (2019)
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 18(3): 1303-1332.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2730770
The Dirichlet problem for nonlocal operators
Felsinger M, Kaßmann M, Voigt P (2015)
Mathematische Zeitschrift 279(3-4): 779-809.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560131
Analysis of jump processes with nondegenerate jumping kernels
Kaßmann M, Mimica A (2013)
Stochastic Processes And Their Applications 123(2): 629-650.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307244
A new formulation of Harnack's inequality for nonlocal operators
Kaßmann M (2011)
Comptes Rendus Mathematique 349(11-12): 637-640.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589471
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Abels H, Kaßmann M (2009)
Osaka journal of mathematics 46(3): 661-683.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

10 Publikationen

Alle markieren

[10]
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2933905
SOLVABILITY OF NONLOCAL SYSTEMS RELATED TO PERIDYNAMICS
Kaßmann M, Mengesha T, Scott J (2019)
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS 18(3): 1303-1332.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
[8]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2730770
The Dirichlet problem for nonlocal operators
Felsinger M, Kaßmann M, Voigt P (2015)
Mathematische Zeitschrift 279(3-4): 779-809.
PUB | DOI | WoS
 
[7]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560131
Analysis of jump processes with nondegenerate jumping kernels
Kaßmann M, Mimica A (2013)
Stochastic Processes And Their Applications 123(2): 629-650.
PUB | DOI | WoS
 
[5]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307244
A new formulation of Harnack's inequality for nonlocal operators
Kaßmann M (2011)
Comptes Rendus Mathematique 349(11-12): 637-640.
PUB | DOI | WoS
 
[2]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Jump processes, L-harmonic functions, continuity estimates and the Feller property
Husseini R, Kaßmann M (2009)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 45(4): 1099-1115.
PUB | DOI | WoS
 
[1]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589471
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Abels H, Kaßmann M (2009)
Osaka journal of mathematics 46(3): 661-683.
PUB | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung